Economics at your fingertips  

Generalized method of Pao-Zhuan Yin-Yu

James C. Fu and Lung-An Li

Statistics & Probability Letters, 1998, vol. 37, issue 4, 321-329

Abstract: The method of Pao-Zhuan Yin-Yu introduced by Fu and Li (1992) is a data-based computer intensive resampling technique which provides a numerical solution for the minimum variance unbiased estimator of one-dimensional parameter. In this paper, the method is generalized to cover multi-dimensional parameters and functions of the parameters. This method also provides a solution to cases with nuisance parameters. Numerical examples are given to illustrate the method.

Keywords: Parametric; resampling; Method; of; Pao-Zhuan; Yin-Yu; Rao-Blackwell; theorem; Minimum; variance; unbiased; estimate (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-05-02
Handle: RePEc:eee:stapro:v:37:y:1998:i:4:p:321-329